# SDR COMA0061017

- Difficulty date: December 9, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 12,135 hours, 11,373 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION MESSAGE DURING TAKE OFF.  COULD NOT DUPLICATE.  OPERATION OF STALL WARNING SYSTEM IS SATISFACTORY.
